Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 57, NWS Pueblo, CO

May 27, 2023Crowley County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 27, 2023, 1:39 PM MDT for Crowley County, Colorado. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2023, 1:39 PM MDT (19:39 UTC)
Expired
May 27, 2023, 2:15 PM MDT
In force
36 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Crowley County, CO

The radar

The Pueblo radar (KPUX), 42 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 7.7 hours before the alert went out and 346 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2023-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2023-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

287 
WUUS55 KPUB 271939
SVRPUB
COC025-272015-
/O.NEW.KPUB.SV.W.0057.230527T1939Z-230527T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
139 PM MDT Sat May 27 2023

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Crowley County in southeastern Colorado...

* Until 215 PM MDT.

* At 139 PM MDT, a severe thunderstorm was located over Crowley, or
  21 miles northwest of La Junta, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Ordway around 155 PM MDT.

Other locations in the path of this severe thunderstorm include Sugar
City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3852 10351 3835 10351 3811 10379 3811 10384
      3813 10386 3812 10390 3813 10390 3813 10391
      3812 10391 3813 10395 3814 10395 3852 10389
TIME...MOT...LOC 1939Z 205DEG 24KT 3816 10386 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KTS
4 follow-up statements
311 
WWUS55 KPUB 271953
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
153 PM MDT Sat May 27 2023

COC025-272015-
/O.CON.KPUB.SV.W.0057.000000T0000Z-230527T2015Z/
Crowley CO-
153 PM MDT Sat May 27 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM MDT
FOR CROWLEY COUNTY...

At 153 PM MDT, a severe thunderstorm was located over Crowley, or 23
miles northwest of La Junta, moving north at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
  Ordway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3852 10351 3835 10351 3811 10379 3811 10384
      3813 10386 3812 10390 3813 10390 3813 10391
      3812 10391 3813 10395 3814 10395 3852 10389
TIME...MOT...LOC 1953Z 190DEG 17KT 3820 10388 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KTS
117 
WWUS55 KPUB 271955
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
155 PM MDT Sat May 27 2023

COC025-272015-
/O.CON.KPUB.SV.W.0057.000000T0000Z-230527T2015Z/
Crowley CO-
155 PM MDT Sat May 27 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM MDT
FOR CENTRAL CROWLEY COUNTY...

At 154 PM MDT, a severe thunderstorm was located over Crowley, or 23
miles northwest of La Junta, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Ordway, Sugar City and Crowley. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3813 10377 3818 10394 3852 10389 3852 10351
      3835 10351
TIME...MOT...LOC 1954Z 205DEG 24KT 3821 10387 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KTS
957 
WWUS55 KPUB 272005
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
205 PM MDT Sat May 27 2023

COC025-272015-
/O.CON.KPUB.SV.W.0057.000000T0000Z-230527T2015Z/
Crowley CO-
205 PM MDT Sat May 27 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM MDT
FOR CENTRAL CROWLEY COUNTY...

At 205 PM MDT, a severe thunderstorm was located near Ordway, or 25
miles northwest of La Junta, moving northeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
central Crowley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3820 10388 3822 10393 3838 10391 3838 10389
      3832 10369
TIME...MOT...LOC 2005Z 205DEG 24KT 3828 10383 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KTS
430 
WWUS55 KPUB 272006
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
206 PM MDT Sat May 27 2023

COC025-272016-
/O.EXP.KPUB.SV.W.0057.000000T0000Z-230527T2015Z/
Crowley CO-
206 PM MDT Sat May 27 2023

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CROWLEY COUNTY WILL
EXPIRE AT 215 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 3820 10388 3822 10393 3838 10391 3838 10389
      3832 10369
TIME...MOT...LOC 2006Z 199DEG 17KT 3824 10387 

$$

KTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 11:35 AM MDT, 2 hours 4 minutes earlier.

Area forecast discussion, May 27, 11:35 AM MDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1135 AM MDT Sat May 27 2023

.SHORT TERM...(Today and tonight)
Issued at 432 AM MDT Sat May 27 2023

Key Message:

1) Strong to severe thunderstorm threat continues this afternoon and
   evening across the southeast plains.

Current water vapor imagery and upper air analysis continues to
indicate moderate southwest flow aloft across the region, as a broad
upper trough continues to slowly translate across the Intermountain
West and Great Basin. Water vapor imagery is also indicating the
tail end of an embedded short wave lifting out across south central
Colorado with regional radars indicating a line of showers and
embedded thunderstorms moving northeast across the mid and upper
Arkansas River valley into the Pikes Peak region early this morning.
Regional radars also indicate ongoing storms across northeastern New
Mexico into the TX/OK Panhandle with diffluence along the northern
edge of upper ridge across the southern Rockies.

For today and tonight...could see a few shra/tsra across the
southeast plains through sunrise, as the embedded wave continues
into northeastern Colorado. Southwest flow aloft then progged to
increase again, as the main upper trough across the Great Basin
starts to lift out across western Colorado this afternoon and into
northeastern Colorado later tonight. Models remain consistent with
drier air, noted across eastern Utah and the Four Corners, to move
into western Colorado with dew points mixing out into the 20s to
lower 30s across the ContDvd and into south central Colorado this
afternoon. Further east, low level moisture to remain in place with
persistent low level east to southeast flow, with the potential for
stratus and patchy fog along and north of the Highway 50 Corridor
through mid morning. Latest models continue to indicate SBCAPE of
1000-2000 j/kg across the plains again this afternoon, with
soundings indicating the far southeast plains remaining capped
through the afternoon. Further west, solar heating, upslope flow and
slowly increasing uvv ahead of the main upper trough to allow for
isolated showers and storms to develop over the Central and Eastern
mts through the afternoon, with storms increasing in coverage and
intensity as they encounter a more unstable airmass generally east
of the I-25 Corridor and southeast plains late this afternoon and
evening. Models do indicate induced lee low across the southern I-25
Corridor this afternoon, which continues east through the evening,
leading to enough shear to support possible supercell development,
along with increasing SRH, especially across the far southeast
plains, to support an increased threat of tornadoes. Latest HREF
guidance does indicate a few reflectivity paintballs across the
Eastern Mts and I-25 Corridor this afternoon, which increases in
coverage across the far southeast plains through the evening. With
that said, the SPC marginal outlook, generally along and east of the
I-25 Corridor, continues to look good, with hail up to 1.5 inches in
diameter and strong outflow winds of 60 to 70 mph the main threats
from storms today, along with locally heavy rainfall. The threat of
an isolated tornado will also be present, especially late in the
afternoon and evening across the southeast plains. Otherwise, storm
threats further west will be gusty winds up to 50 mph and lightning.
Convection looks to diminish from west to east through the evening,
with clearing skies through the overnight hours.

Temperatures to warm slightly today, with highs in the 70s to mid
80s across the lower elevations, and mainly in the 50s and 60s
across the higher terrain. Drier air across western portions of the
the area will lead to overnight lows at or below seasonal levels,
with lows in the lower 30s possible across the high valleys.

.LONG TERM...(Sunday through Friday)
Issued at 432 AM MDT Sat May 27 2023

.LONG TERM...(Sunday through Friday)

Key messages:

1) Potential for strong to severe thunderstorms across the far
eastern plains, as well as excessive rainfall, on Sunday.

2) Isolated to scattered convection across most areas, especially
along the eastern mountains, for Monday and Tuesday.

3) Increasing convection chances all area along with slightly cooler
temperatures Wednesday into Friday.

Sunday...Upper closed low and the associated trough starts to
strengthen over the West Coast, while an upper disturbance crosses
the weak flow across CO. Overall, convection is expected to be far
more limited on Sunday with just isolated activity over the higher
terrain, and scattered storms over the Palmer Divide and far eastern
plains. There will be larger reserve of moisture to fuel storms near
the KS border, with model CAPE of 2000-2500 j/kg, and even though
bulk shear is only forecast to be around 30 kts, strong to severe
thunderstorms will be possible in the vicinity of Kiowa, Bent,
Prowers and Baca counties late afternoon into the evening. These
stronger storms will also be capable of producing some heavy
rainfall rates, and WPC has highlighted the same area for potential
excessive rainfall. Temperatures will stay warm and seasonal, with
highs in the 70s for the high valleys, and mid 70s to mid 80s for
the plains.

Monday and Tuesday...The upper low to the west parks over central CA
for Mon and Tue, while a temporary ridge of high pressure attempts
to take hold over NM, CO and the Panhandles. This will allow
southerly surface winds to settle in, continuing to draw up more
gulf moisture to the plains as well as continued warm temps. The
influx of llvl moisture should help motivate a bit more convection
across the forecast area during the afternoon and eve both days,
though higher chances for storms will be along the eastern mts. High
temps will remain seasonal.

Wednesday through Friday...The closed low to the west finally begins
to move on Wed, and though extended models offer a variety of timing
differences, the general consensus is that the low will start to
open and push towards the Great basin on Wed, then cross CO and the
Rockies sometime Thu before exiting on Fri. This will bring
extensive cloud cover, widespread showers and thunderstorms and a
slight cooling to the maximum temps into the weekend. Moore

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1132 AM MDT Sat May 27 2023

KCOS...

Isolated thunderstorms are likely in and/or around the KCOS
region during the ~ 20-22 UTC time frame, otherwise VFR next 24
hours with diurnal wind flow.

KALS and KCOS....

VFR conditions anticipated with diurnal wind flow.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MW
LONG TERM...MOORE
AVIATION...HODANISH
Hazardous weather outlook, May 27, 11:46 AM MDT, 1 hour 53 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1146 AM MDT Sat May 27 2023

COZ058>089-093>099-281800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1146 AM MDT Sat May 27 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

High resolution convective allowing computer guidance continues to
indicate thunderstorm activity will be much more isolated over the
southeast plains this afternoon and early evening as compared to
the last few days. The best chance of thunderstorms today will be
over the Pikes Peak region, and down along the Colorado and New
Mexico border. Other more isolated thunderstorm activity will be
possible over the remainder of the plains.

The best chance for storms across the Pikes Peak region will be
between 2 pm and 4 pm.

One or two of the storms over the plains may be severe, producing
hail up to the size of ping-pong balls, and wind gusts to 65 mph.
the best chance for severe storms will be over El Paso county,
mainly east of the interstate.

Over the mountains, very isolated thunderstorm activity is
expected this afternoon.

As warm temperatures persist through the Holiday weekend, high
and fast flows can be expected across area rivers and streams due
to melting snowpack, especially across the eastern San Juan
mountains and into the San Luis Valley.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Available moisture slowly decreases from west to east across the
region on Sunday and Monday. This will keep daily chances of
higher based isolated to scattered afternoon and evening showers
and storms over and near the higher terrain. These storms will
produce more wind than rain, with the continued threat of cloud to
ground lightning. Further east across the far southeast Plains
and especially along the eastern border, low level moisture will
increase the threat of a few stronger storms producing hail and
locally heavy rainfall.

As warm temperatures persist through the Holiday weekend, high
and fast flows can be expected across area rivers and streams due
to melting snowpack, especially across the eastern San Juan
mountains and into the San Luis Valley.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

34/34

In the hours before

Special weather statement, May 27, 12:41 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1241 PM MDT Sat May 27 2023

COZ086-271915-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
1241 PM MDT Sat May 27 2023

...A strong thunderstorm will impact portions of southeastern Pueblo
County through 115 PM MDT...

At 1240 PM MDT, Doppler radar was tracking a strong thunderstorm 24
miles south of Avondale, or 30 miles southeast of Pueblo, moving
north at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southeastern Pueblo
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3781 10431 3784 10442 3816 10430 3804 10406
      3794 10406 3785 10415 3780 10430
TIME...MOT...LOC 1840Z 199DEG 18KT 3788 10434

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KTS
Special weather statement, May 27, 1:14 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
114 PM MDT Sat May 27 2023

COZ086-089-093-271945-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
114 PM MDT Sat May 27 2023

...A strong thunderstorm will impact portions of northern Otero,
southwestern Crowley and east central Pueblo Counties through 145 PM
MDT...

At 114 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles southwest of Fowler, or 33 miles southeast of Pueblo, moving
northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Fowler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3783 10411 3798 10429 3809 10424 3824 10415
      3814 10354 3791 10360
TIME...MOT...LOC 1914Z 228DEG 14KT 3795 10416

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KTS
Special weather statement, May 27, 1:16 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
116 PM MDT Sat May 27 2023

COZ086-271945-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
116 PM MDT Sat May 27 2023

...A strong thunderstorm will impact portions of west central Pueblo
County through 145 PM MDT...

At 116 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Pueblo Reservoir, or 12 miles southwest of Pueblo,
moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Pueblo, Salt Creek and Blende.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3797 10473 3805 10489 3830 10481 3833 10470
      3832 10457 3823 10448 3816 10443
TIME...MOT...LOC 1916Z 209DEG 17KT 3811 10473

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KTS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 6:21 PM MDTSpecial Weather StatementPUBLas Animas24 min
May 26, 6:49 PM MDTSpecial Weather StatementPUB26 min
May 26, 6:54 PM MDTSpecial Weather StatementPUBLas Animas36 min
May 26, 7:48 PM MDTSpecial Weather StatementPUBBaca42 min
May 26, 7:51 PM MDTSpecial Weather StatementPUBProwers24 min
May 26, 8:47 PM MDTSpecial Weather StatementPUBBaca43 min
May 27, 12:41 PM MDTSpecial Weather StatementPUBPueblo34 min
May 27, 1:14 PM MDTSpecial Weather StatementPUBOtero31 min
May 27, 1:16 PM MDTSpecial Weather StatementPUBPueblo29 min
May 27, 1:51 PM MDTSpecial Weather StatementPUBCrowley24 min
May 27, 2:14 PM MDTSpecial Weather StatementPUBCrowley31 min
May 27, 2:22 PM MDTSpecial Weather StatementPUBCrowley38 min
May 27, 2:28 PM MDTSpecial Weather StatementPUBBent32 min
May 27, 2:43 PM MDTSpecial Weather StatementPUBCrowley17 min
May 27, 2:58 PM MDTSpecial Weather StatementPUBKiowa32 min
May 27, 3:09 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa36 min
May 27, 3:32 PM MDTSpecial Weather StatementPUBKiowa13 min
May 27, 3:34 PM MDTSpecial Weather StatementPUBEl Paso26 min
May 27, 3:44 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa31 min
May 27, 4:13 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa32 min
May 27, 4:42 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa, Prowers33 min
May 27, 4:48 PM MDTTornado WarningPUBBent27 min
May 27, 5:13 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa, Prowers32 min
May 27, 5:29 PM MDTTornado WarningPUBBent, Kiowa31 min
May 27, 5:43 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa, Prowers32 min
May 27, 5:59 PM MDTTornado WarningPUBBent, Kiowa31 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.